# SDR FDEA202506060847

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 62,023 hours, 23,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YOW  FACT  COURIER AREA CENTER EMERGENCY LIGHT AND R1 DOOR  EXTERIOR SLIDE LIGHT AND R1 EXIT LIGHT INOP.  AMM: 33-51-07-2  TROUBLESHOT SYSTEM AND FOUND POWER SUPPLY BATTERY  NOT SEATED CORRECTLY IN CRADLE. INSPECTED BATTEY  WITH NO DEFECTS FOUND. RE-INSTALLED EMERGENCY POWER  SUPPLY BATTERY IAW ABOVE REF. OPS CHK SERVICEABLE.
